Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 723545, 7 pages
http://dx.doi.org/10.1155/2013/723545
Research Article

On Approximately p-Wright Affine Functions in Ultrametric Spaces

Department of Mathematics, Pedagogical University, Podchorążych 2, 30-084 Kraków, Poland

Received 14 May 2013; Accepted 9 September 2013

Academic Editor: Natasha Samko

Copyright © 2013 Anna Bahyrycz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove some results for mappings taking values in ultrametric spaces and satisfying approximately a generalization of the equation of p-Wright affine functions. They are motivated by the notion of stability for functional equations.